Browse by Publication Title

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Creators
Number of items: 21.

November 1994

Dananić, V. and Bjeliš, Aleksa (1994) Domain patterns in incommensurate systems with the uniaxial real order parameter. Physical Review E, 50 (5). pp. 3900-3910. ISSN 1539-3755

April 1997

Paar, Vladimir and Pavin, Nenad (1997) Bursts in average lifetime of transients for chaotic logistic map with a hole. Physical Review E, 55 (4). pp. 4112-4115. ISSN 1539-3755

February 1998

Paar, Vladimir and Pavin, Nenad (1998) Intermingled fractal Arnold tongues. Physical Review E, 57 (2). pp. 1544-1549. ISSN 1539-3755

1999

Vretenar, Dario and Paar, Nils and Ring, Peter and Lalazissis, G. A. (1999) Nonlinear dynamics of giant resonances in atomic nuclei. Physical Review E, 60 (1). pp. 308-319. ISSN 1539-3755

January 1999

Lopac, Vjera and Mrkonjić, Ivana and Radić, Danko (1999) Classical and quantum chaos in the generalized parabolic lemon-shaped billiard. Physical Review E, 59 (1). pp. 303-311. ISSN 1539-3755

2000

Paar, Vladimir and Buljan, Hrvoje (2000) Bursts in the chaotic trajectory lifetimes preceding controlled periodic motion. Physical Review E, 62 (4). pp. 4869-4872. ISSN 1539-3755

May 2001

Buljan, Hrvoje and Paar, Vladimir (2001) Many-hole interactions and the average lifetimes of chaotic transients that precede controlled periodic motion. Physical Review E, 63 (6). pp. 66205-13. ISSN 1539-3755

June 2001

Lopac, Vjera and Mrkonjić, Ivana and Radić, Danko (2001) Chaotic behavior in lemon-shaped billiards with elliptical and hyperbolic boundary arcs. Physical Review E, 64 (1). pp. 16214-8. ISSN 1539-3755

February 2002

Buljan, Hrvoje and Paar, Vladimir (2002) Naturally invariant measure of chaotic attractors and the conditionally invariant measure of embedded chaotic repellers. Physical Review E, 65 (3). pp. 36218-9. ISSN 1539-3755

September 2002

Buljan, Hrvoje and Šiber, Antonio and Soljačić, Marin and Segev, Mordechai (2002) Propagation of incoherent “white” light and modulation instability in noninstantaneous nonlinear media. Physical Review E, 66 (3). pp. 35601-4. ISSN 1539-3755

Lopac, Vjera and Mrkonjić, Ivana and Radić, Danko (2002) Chaotic dynamics and orbit stability in the parabolic oval billiard. Physical Review E, 66 (3). pp. 36202-5. ISSN 1539-3755

July 2003

Buljan, Hrvoje and Soljačić, Marin and Carmon, Tal and Segev, Mordechai (2003) Cavity pattern formation with incoherent light. Physical Review E, 68 (1). pp. 16616-6. ISSN 1539-3755

September 2003

Buljan, Hrvoje and Šiber, Antonio and Soljačić, Marin and Schwartz, T. and Segev, M. and Christodoulides, D. N. (2003) Incoherent white light solitons in logarithmically saturable noninstantaneous nonlinear media. Physical Review E, 68 (3). pp. 36607-6. ISSN 1539-3755

Paar, Vladimir and Pavin, Nenad (2003) Overlapping of two truncated crisis scenarios: Generator of peaks in mean lifetimes of chaotic transients. Physical Review E, 68 (3). pp. 36222-6. ISSN 1539-3755

August 2005

Podobnik, Boris and Ivanov, Plamen Ch. and Biljaković, Katica and Horvatić, Davor and Stanley, H. Eugene and Grosse, Ivo (2005) Fractionally integrated process with power-law correlations in variables and magnitudes. Physical Review E, 72 (2). pp. 26121-7. ISSN 1539-3755

January 2006

Cohen, Oren and Buljan, Hrvoje and Schwartz, Tal and Fleischer, Jason W. and Segev, Mordechai (2006) Incoherent solitons in instantaneous nonlocal nonlinear media. Physical Review E, 73 (1). 15601(R)-4. ISSN 1539-3755

February 2006

Pavin, Nenad and Čipčić Paljetak, Hana and Krstić, Vladimir (2006) Min-protein oscillations in Escherichia coli with spontaneous formation of two-stranded filaments in a three-dimensional stochastic reaction-diffusion model. Physical Review E, 73 (2). pp. 21904-5. ISSN 1539-3755

May 2006

Pezer, Robert and Buljan, Hrvoje and Bartal, Guy and Segev, Mordechai and Fleischer, Jason W. (2006) Incoherent white-light solitons in nonlinear periodic lattices. Physical Review E, 73 (5). pp. 56608-9. ISSN 1539-3755

May 2008

Podobnik, Boris and Horvatić, Davor and Pammolli, Fabio and Wang, Fengzhong and Stanley, H. Eugene and Grosse, I. (2008) Size-dependent standard deviation for growth rates: Empirical results and theoretical modeling. Physical Review E, 77 (5). pp. 56102-8. ISSN 1539-3755

April 2011

Wang, Duan and Podobnik, Boris and Horvatić, Davor and Stanley, H. Eugene (2011) Quantifying and modeling long-range cross correlations in multiple time series with applications to world stock indices. Physical Review E, 83 (4). pp. 46121-9. ISSN 1539-3755

June 2011

Šiber, Antonio and Buljan, Hrvoje (2011) Theoretical and experimental analysis of a thin elastic cylindrical tube acting as a non-Hookean spring. Physical Review E, 83 (6). pp. 67601-4. ISSN 1539-3755

This list was generated on Thu Nov 23 00:47:19 2017 CET.